Is Restylane Lyft okay to inject into my temples?

Plastic Surgeon Dr. Dean Kane of Baltimore Answers Question Regarding Restylane Lyftbotox

Q. I recently (two weeks ago) had Restylane Lyft injected into my temples. At the end of a week I noticed nodules appearing more on my left side. The injector kept massaging it in. When the swelling went down I noticed some nodules going into the sides of my eyes. When I told her, she said the bumps are there because she didn’t have enough. Previously, I had voluma put there by a board certified plastic surgeon. It was always smooth. I am so distressed by this! What can I do? A. There are many considerations in face and body enhancements.
  • ​Surgical, minimally invasive and non-invasive options
  • ​Board Certified Physician
  • ​Physician Specialty
  • ​Talent, Skill, Experience
  • Physician’s armamentarium of options
  • ​Physician availability
  • ​Cost and recovery
  • ​Risk, Limitations and Complications versus Benefits
  • ​And then, type of injectables including fillers, Botox etc.
​The list seems endless yet proper consultation and education would provide a better choice in achieving the results you desire. ​ ​My recommendations for this problem are to re-visit you Temple Lyft injector and use hyaluronidase to dissolve the nodules and / or re-consult with your Board Certified Plastic Surgeon and review the options for temporal hollow volume enhancement. ​ ​Good luck with this!
This information is not meant as medical advice. It is provided solely for education. Our practice would be pleased to discuss your unique circumstances and needs as they relate to these topics.
« »